全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Quanguo Zhang , Hong-Rui Sun , Yaning Li
来源:[J].Computers and Mathematics with Applications(IF 2.069), 2019, Vol.78 (5), pp.1357-1366
摘要:Abstract(#br)We prove sharp blow-up and global existence results for the Cauchy problem of a time fractional diffusion system when initial values u 0 ⁄ ≡ 0 and v 0 ⁄ ≡ 0 . The critical exponent of this problem is determined.
作者:Alexandre Brouste
来源:[J].Journal of Statistical Planning and Inference(IF 0.713), 2009, Vol.140 (2), pp.551-558
摘要:Abstract(#br)The paper studies long time asymptotic properties of the maximum likelihood estimator (MLE) for the signal drift parameter in a partially observed fractional diffusion system with dependent noise. Using the method of weak convergence of likelihoods due to Ibragimov a...
作者:Tran Bao Ngoc , Nguyen Huy Tuan , Donal O’ Regan
来源:[J].Communications in Nonlinear Science and Numerical Simulation(IF 2.773), 2019, Vol.78
摘要:Abstract(#br)We consider a Cauchy semilinear problem for a time-fractional diffusion system α u ∂ t α + A u = F ( u , v ) , α v ∂ t α + B v = G ( u , v ) , which involves symmetr...
作者:Chunhao Cai , Wujun Lv
来源:[J].Physica A: Statistical Mechanics and its Applications(IF 1.676), 2020, Vol.541
摘要:Abstract(#br)We consider a controlled second order differential equation which is partially observed with an additional fractional noise. We study the asymptotic (for large observation time) design problem of the input and give an efficient estimator of the unknown signal dr...
作者:Fudong Ge , YangQuan Chen
来源:[J].Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena(IF 1.246), 2017, Vol.102, pp.229-235
摘要:Abstract(#br)This paper is concerned with the design of an extended Luenberger-type observer to deal with the observation problem for a class of semilinear time fractional diffusion systems, which are usually used to well describe those sub-diffusion processes, such as water movi...
作者:Kevin Burrage , Angelamaria Cardone , Raffaele D'Ambrosio ...
来源:[J].Applied Numerical Mathematics(IF 1.152), 2017
摘要:Abstract(#br)In this paper a general class of diffusion problem is considered, where the standard time derivative is replaced by a fractional one. For the numerical solution, a mixed method is proposed, which consists of a finite difference scheme through space and a spectral col...
作者:Ahmed Alsaedi , Maryam Al‐Yami , Mokhtar Kirane ...
来源:[J].Mathematical Methods in the Applied Sciences(IF 0.778), 2018, Vol.41 (5), pp.1825-1830
摘要:The aim of this paper is to establish a global existence result for a nonlinear reaction diffusion system with fractional Laplacians of different orders and a balance law. Our method of proof is based on a duality argument and a recent maximal regularity result due to Zhang.
作者:Yanheng Ding , Qi Guo
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2018, Vol.466 (1), pp.860-879
摘要:Abstract(#br)In this paper, we show that there exists at least one homoclinic solution for the anomalous diffusion system, and there are infinitely many geometrically distinct solutions if the nonlinearity is Z 2 -symmetric. Moreover, the concentrating phenomenon of a type of ano...
作者:Fahimeh Saberi Zafarghandi , Maryam Mohammadi , Esmail Babolian ...
来源:[J].Applied Mathematics and Computation(IF 1.349), 2019, Vol.342, pp.224-246
摘要:Abstract(#br)Fractional order diffusion equations are generalizations of classical diffusion equations, treating super-diffusive flow processes. The paper presents a meshless method based on spatial trial spaces spanned by the radial basis functions (RBFs) for the numerical so...
作者:Ercília Sousa , Can Li
来源:[J].Applied Numerical Mathematics(IF 1.152), 2015, Vol.90, pp.22-37
摘要:Abstract(#br)A one dimensional fractional diffusion model with the Riemann–Liouville fractional derivative is studied. First, a second order discretization for this derivative is presented and then an unconditionally stable weighted average finite difference method is derive...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×